MathSciNet Relay Station
MathSciNet bibliographic data
MR1168605 41A05 (41A58 41A63)
Feichtinger, Hans G.; Gröchenig, Karlheinz Irregular sampling theorems and series expansions of band-limited functions. J. Math. Anal. Appl. 167 (1992), no. 2, 530–556.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement